# SDR 0003899952

- Difficulty date: October 13, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 89,369 hours, 75,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN MID CABIN AREA INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND FUSE.  OPERATIONAL CHECK NORMAL.
